# SDR QR9R20220223001

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721939453
- Aircraft time: 1,526 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Part serial: 77383390
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, # 2 XMSN OIL PRESSURE WENT TO ZERO. REMOVED AND REPLACED NO. 2 TRANSMISSION OIL PRESSURE TRANSDUCER. MOC AND LEAK CHECK SUCCESSFULLY COMPLETED IAW 05-60-00 6-12.
